# SDR DXTA200802806

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 2,322 hours, 1,812 cycles
- Engine: Pwa PW545A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 34.0 FT IB TO MSP LT ENGINE, ENGINE FIRE LIGHT BLINKED ON AND OFF ABOUT 10 TIMES A MIN FOR 10 MIN INSPECTED LT ENGINE FIRE LOOP CONNECTIONS. INSPECTED FIRE LOOP AND FOUND CONTACTING LINE FROM FUEL/OIL HEAT EXCHANGER. REPOSITIONED FIRE LOOP TO MAINTAIN CLEARANCE IAW AMM 26-11-01. PERFORMED SYS TEST IAW AMM 26-11-00. SYSTEM CHECK IAW PROCEDURE.
